Eigenvalue inequalities on Riemannian manifolds with a lower Ricci curvature bound

Hassannezhad, A, Kokarev, G and Polterovich, I (2016) Eigenvalue inequalities on Riemannian manifolds with a lower Ricci curvature bound. Journal of Spectral Theory, 6 (4). pp. 807-835. ISSN 1664-039X

Abstract

Metadata

Authors/Creators:
  • Hassannezhad, A
  • Kokarev, G
  • Polterovich, I
Copyright, Publisher and Additional Information: © 2016 EMS Publishing House. This is an author produced version of a paper accepted for publication in Journal of Spectral Theory. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: math.DG; math.DG; math.SP
Dates:
  • Published: 12 December 2016
  • Accepted: 6 May 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 May 2016 10:48
Last Modified: 19 Jan 2017 20:31
Published Version: https://doi.org/10.4171/JST/143
Status: Published
Publisher: European Mathematical Society
Identification Number: https://doi.org/10.4171/JST/143
Related URLs:

Share / Export

Statistics